# SDR USAA2011051391846

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 35,468 hours, 12,812 cycles
- System (JASC): 5240 · Service Doors
- Part: Schrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1483 - CLT-SFO - EMERGENCY EGRESS SYSTEM -  R2 DOOR ASSIST BOTTLE PRESSURE LOW.  FOUND DOOR ASSIST BOTTLE LEAKING A SCHRAEDER VALVE.  REMOVED AND REPLACED SCHRAEDER VALVE.  LEAK CHECK GOOD.
